Title: Interest rates in the Martens years
Authors: Vanhorebeek, F ×
Moesen, Willem #
Issue Date: 1993
Series Title: Tijdschrift voor Economie en Management vol:38 issue:3 pages:291-310
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center of Public Economics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.